Pierderea în greutate după tpn, Amestecuri de băuturi pentru pierderea în greutate
A year-old man whose left leg had been amputated after a motorcycle accident required parenteral nutrition because of an ileus. Multiple doses of furosemide and albumin were administered because of weight gain and edema of the lower extremity. After 14 days, all antimicrobial therapy was discontinued, and 2 days later the patient became hypernatremic. The sodium content of the TPN solution was decreased and then eliminated.
Because of a kg weight loss, diuretic therapy was stopped. This patient's hyponatremia was caused by administration of large amounts of sodium-free fluids i.
The most appropriate management would have been to change the fluids in which the antimicrobials were diluted, with no change in the sodium content of the TPN solution. The patient's subsequent hypernatremia is best explained by a loss of free water.
Once the patient had reached baseline weight and therapy with pierderea în greutate după tpn diuretic had been discontinued, maintenance therapy with 0. No change in the TPN sodium content should have been required. It is important to recognize all factors that predispose patients receiving TPN to hyponatremia and hypernatremia. Although the focus is often on the sodium content of the TPN solution, sodium and fluid can be administered by other means, including medication admixtures and maintenance intravenous fluids.